MathSciNet Relay Station
MathSciNet bibliographic data
MR1669371 11D25
Poulakis, Dimitrios A simple method for solving the Diophantine equation $Y^2=X^4+aX^3+bX^2+cX+d$. Elem. Math. 54 (1999), no. 1, 32–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement